Proceedings of the Japan Academy

A note on malmquist's theorem on first order algebraic differential equations

Kôsaku Yosida

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 53, Number 3 (1977), 120-123.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517886

Digital Object Identifier
doi:10.3792/pja/1195517886

Mathematical Reviews number (MathSciNet)
MR0440103

Zentralblatt MATH identifier
0382.34004

Subjects
Primary: 34A20

Citation

Yosida, Kôsaku. A note on malmquist's theorem on first order algebraic differential equations. Proc. Japan Acad. 53 (1977), no. 3, 120--123. doi:10.3792/pja/1195517886. https://projecteuclid.org/euclid.pja/1195517886


Export citation

References

  • [1] W. K. Haymann: Meromorphic Functions. Oxford at the Clarendon Press (1954).
  • [2] E. Hille: Finiteness of the order of meromorphic solutions of some nonlinear ordinary differential equations. Proc. Roy. Soc. Edinburgh, (A) 72-29, 331-336 (1973-74).
  • [3] E. Hille: Ordinary Differential Equations in the Complex Domain. John Wiley and Sons (1976).
  • [4] J. Malmquist: Sur les fonctions a un nombre fini des branches definies par les equations differentielles du premier ordre. Acta Math., 36, 297-343 (1913).
  • [5] R. Nevanlinna: Eindeutige Analytische Fuktionen. Springer-Verlag (1936).
  • [6] G. Valiron: Sur la derivee des fonctions algebroides. Bull. Soc. Math, de France, 49, 17-39 (1931).
  • [7] H. Wittich: Ganze tranzendente Losungen algebraischer Differentialgleichungen. Math. Ann., 122, 221-234 (1950).
  • [8] H. Wittich: Neuere Untersuchungen uber Eindeutige Analytische Funktionen. zweite Auflage. Springer-Verlag (1955).
  • [9] K. Yosida: A generalization of a Malmquist's theorem. Jap. J. Math., 9, 253-256 (1933).
  • [10] K. Yosida: On algebroid solutions of ordinary differential equations. Jap. J. Math., 10, 253-256 (1933).